# SDR BQVA200721071

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N982RK
- Make and model: Gulstm G1159A
- Aircraft serial: 310
- Aircraft time: 10,771 hours, 6,314 cycles
- Engine: Rroyce SPEY511*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Part serial: 310
- Condition: Damaged
- Location: Lt Wing
- Part time: 10,771 hours, 6,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED 72 MONTH LT WING WEDGE INSPECTION CMP 575030, ONE WING WEDGE HOLD DOWN RIVNUT WAS FOUND TO BE IN AN OVERSIZED HOLE.
